MAUDE Adverse Event Report: STERIS CORPORATION VAPROX; STERILANT

STERIS CORPORATION VAPROX; STERILANT
Model Number PB011
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 11/05/2024
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that an employee experienced a burn after a cup of vaprox hc sterilant leaked onto their hand.The employee sought medical treatment; however, it is unknown what type of medical treatment was administered.
 
Additional Manufacturer Narrative
The employee subject of the reported event was not wearing proper ppe, specifically gloves at the time of the reported event.The ifu for the vaprox hc sterilant states, "warning - do not use if sterilant packaging is damaged." "precautionary statements if on skin (or hair): take off immediately all contaminated clothing.Rinse skin with water / shower." the employee was counseled on the importance of wearing chemical resistant gloves while handling vaprox hc sterilant.The device history record for the lot number subject of the reported event was reviewed and no abnormalities were noted.There have been no other complaints associated with this lot.No additional issues have been reported.

Brand Name
VAPROX
Common Device Name
STERILANT
Manufacturer (Section D)
STERIS CORPORATION
6100 heisley rd
mentor OH 44060
Manufacturer (Section G)
STERIS CORPORATION
6100 heisley rd
mentor OH 44060
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4403927453
MDR Report Key20757575
Report Number3003950207-2024-00010
Device Sequence Number18283127
Product Code MLR
UDI-Device Identifier00724995153090
UDI-Public(01)00724995153090(11)231212(17)250312(10)HC3463T1
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
K233065
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/12/2025
Device Model NumberPB011
Device Catalogue NumberPB011
Device Lot Number(10)HC3463T1
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/05/2024
Initial Report FDA Received Date11/22/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/12/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown